# SDR SWIA2019061445979

- Difficulty date: May 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 36,414 hours, 32,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS STRG 26L CORRODED FROM FS 319.70 TO FS 349.0.  (C-CHECK) RO: 06/12/2019 INSTALLED NEW SPLICE SECTION OF STR 26L FROM FS364 TO FS314 PN: 601R31022-23 AND 2 EACH REPAIR SPLICE CHANNELS PN: N126-7001, AND N126-7606 IAW SRM. COMPLETED PRESSURE LEAK CHECK IAW AMM. NO LEAKS NOTED.
